# SDR 04FDEA01615

- Difficulty date: November 13, 2003
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10
- Aircraft serial: 47803
- Aircraft time: 57,729 hours, 26,049 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB70602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - RIGHT RIB XORS 372 UPPER CAPS CRACKED.  TRIMMED OUT CRACKED PORTION AND SPLICE REPAIRED IAW FEDEX EA 8-  5710-72233 (REF FEDEX NRC N0895 AND N0944).
